MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number SIZE 2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon review of the dhr, the lot met all acceptance criteria at the time of release.The final investigation is pending sample return and evaluation.
 
Event or Problem Description
Consumer reported upon removal the string pulled out of the bladder support leaving the device inside her vaginal cavity.She was able to manually remove the device and did not seek medical attention.She did not experience any adverse health effects.
 
Additional Manufacturer Narrative
H10 device evaluation: a visual inspection of 11 companion samples did not observe any product defects or abnormalities.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key11318063
Report Number3011109575-2021-00037
Device Sequence Number2439926
Product Code HHW
UDI-Device Identifier00036000496192
UDI-Public036000496192
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSIZE 2
Device Lot NumberNN921871A01062023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR